# SDR SWAA2015101645008

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 18,315 hours, 10,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK AT LOCATION M01669, FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW AMM.
